An operator extension of čebyšev inequality

[img]
Preview
Ep37343..pdf - Published Version (761kB) | Preview

Moradi, HR, Omidvar, ME and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) An operator extension of čebyšev inequality. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 25 (2). 135 - 148. ISSN 1224-1784

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37343
DOI https://doi.org/10.1515/auom-2017-0025
Official URL http://www.anstuocmath.ro/mathematics//Anale2017vo...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; synchronous functions; quadruple D-synchronous functions
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login